# SDR DHL2007784530

- Difficulty date: July 10, 2007
- Submitted: July 28, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO GOUGES AND CORROSION ON SEAT TRACK LBL 24, BS 480 TO BS 690, WL 208.5 ON ENTIRE TRACK.  REMOVED FLOORBOARDS AT MAIN CABIN ROW B AND C, STA 480 TO 720C AND SEAT TRACK OUT OF LIMITS STA 740 TO BS 720B PLUS 10 IAW B727 SRM 51-30-2.  FABRICATED THREE EACH SEAT TRACKS FROM P/N BAC1520-792-7178T6511, DIM 110.50, 100 AND 79.50 LONG, TWO EACH SPLICES, FOUR EACH ANGLES FROM BAC 1503-100122-7178T6, DIM 12.50 BY 2.50 AND TWO EACH STRAPS FROM 7075T6, .250, DIM. 7.50 BY 2 IAW B727 SRM 53-10-5, FIG 5.  TREATED, PRIMED AND INSTALLED SEAT TRACK IAW B727 SRM 51-10-2 AND 51-30-2.  INSTALLED FLOORBOARDS IAW B727 SRM 51-30-2.
